# SDR UIEA2023100500872

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Hose
- Part number: AS4804020172A
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SECTION 43, AREA ABOVE CEILING BTW STA 654+66 AND STA 654+88, SMOKE DETECTOR SYSTEM, ORANGE HOSE BROKEN (1EA)( FUSELAGE SECTION 43, AREA ABOVE CEILING BTW STA 654:66 AND STA 654:88, SMOKE DETECTOR SYSTEM, ORANGE HOSE WAS REPLACED IAW AMM 25-59-01-400-804-001 REV 139 DATE 22 APR 23 )
